# SDR DXTA200702712

- Difficulty date: December 21, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Beech 400A
- Aircraft serial: RK391
- Aircraft time: 1,853 hours, 1,707 cycles
- Engine: Pwa JT15D5
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6221019313
- Part serial: 1892
- Condition: Inoperative
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER BOOST FAIL LIGHT CAME ON AND YAW DAMPNER/AUTOPLOT KICKED OFF AT F230 LEVEL FLIGHT AT THE SAME TIME.  REPLACED #1 FGC-4007 WITH OVH. UNIT IAW ROCKEWELL COLLINS MANUAL 523-0225807-0411A REV 9 OCT. 2005. GROUND OPS CHECK GOOD.
